# SDR ASAA2014021406852

- Difficulty date: February 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 3,656 hours, 1,154 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT ON.  NORMAL VOLTS AND FREQS.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK. NO FAULT LOGGED.  APU BLUE MAINTENANCE LIGHT IS OUT.  OIL QTY IS GOOD.  APU OK FOR SERVICE.
